# SDR DALA2016080905896

- Difficulty date: August 6, 2016
- Submitted: August 9, 2016
- Operation: Air carrier
- Aircraft: N623DL
- Make and model: Boeing 757232
- Aircraft serial: 22913
- Aircraft time: 94,184 hours, 44,696 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER TCAS ANTENNA DOUBLER HAS CORROSION.   CORROSION LIMITED TO ANTENNA DOUBLER.  REPLACED LOWER TCAS ANTENNA DOUBLER IAW DWG 143N3003. REINSTALLED LOWER TCAS ANTENNA IAW AMM34-45, TESTED OK.
